Alert archive / Indiana / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 87, NWS Northern Indiana

July 2, 2013Blackford County, Jay County, Indiana

NWS Northern Indiana issued this severe thunderstorm warning at Jul 2, 2013, 4:40 PM EDT for Blackford County, Jay County, Indiana. It was in force for 35 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 2, 2013, 4:40 PM EDT (20:40 UTC)
Expired
Jul 2, 2013, 5:15 PM EDT
In force
35 min
Issued by
NWS Northern Indiana
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Blackford County, IN, Jay County, IN

The radar

The Northern Indiana radar (KIWX), 106 km from the middle of the area, began a volume at 20:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 2, 4:50 PM EDTTSTM WND DMG2 Sw Pennville, INTWO TREES DOWN ACROSS 1000 W BETWEEN 300 AND 400 S
Jul 2, 4:55 PM EDTTSTM WND DMG2 Se Pennville, INLARGE TREE LIMBS DOWN ON 750 W NEAR 300 S

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.7 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2013-07-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2013-07-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 34 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3 J/kg
Mixed-layer CIN
-101 J/kg
Mixed-layer LCL
716 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
34 m²/s²
0-3 km storm-relative helicity
118 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

049 
WUUS53 KIWX 022040
SVRIWX
INC009-075-022115-
/O.NEW.KIWX.SV.W.0087.130702T2040Z-130702T2115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
440 PM EDT TUE JUL 2 2013

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN BLACKFORD COUNTY IN EAST CENTRAL INDIANA...
  WEST CENTRAL JAY COUNTY IN EAST CENTRAL INDIANA...

* UNTIL 515 PM EDT

* AT 438 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR DUNKIRK...
  AND MOVING NORTHEAST AT 20 MPH.

  HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  PENNVILLE...TRENTON...CENTER...BALBEC...FIAT AND BRYANT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 4058 8518 4055 8494 4035 8515 4043 8527
TIME...MOT...LOC 2040Z 204DEG 17KT 4041 8515

HAIL...1.00IN
WIND...60MPH

$$

CEO
1 follow-up statement
385 
WWUS53 KIWX 022055
SVSIWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
455 PM EDT TUE JUL 2 2013

INC009-022105-
/O.CAN.KIWX.SV.W.0087.000000T0000Z-130702T2115Z/
BLACKFORD IN-
455 PM EDT TUE JUL 2 2013

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BLACKFORD COUNTY
IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 4043 8507 4044 8520 4058 8518 4055 8494
TIME...MOT...LOC 2055Z 204DEG 17KT 4047 8511

$$

INC075-022115-
/O.CON.KIWX.SV.W.0087.000000T0000Z-130702T2115Z/
JAY IN-
455 PM EDT TUE JUL 2 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
JAY COUNTY UNTIL 515 PM EDT...

AT 451 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR PENNVILLE...
AND MOVING NORTHEAST AT 20 MPH.

HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
PENNVILLE...BALBEC...FIAT AND BRYANT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 4043 8507 4044 8520 4058 8518 4055 8494
TIME...MOT...LOC 2055Z 204DEG 17KT 4047 8511

HAIL...1.00IN
WIND...60MPH

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 2, 3:23 PM EDT, 1 hour 17 minutes earlier.

Area forecast discussion, Jul 2, 3:23 PM EDT, 1 hour 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
323 PM EDT TUE JUL 2 2013

.SYNOPSIS...
ISSUED AT 202 PM EDT TUE JUL 2 2013

LOW PRESSURE OVER THE OHIO VALLEY IS EXPECTED TO MOVE SLOWLY NORTH
OVER THE NEXT COUPLE OF DAYS. THIS SYSTEM WILL CAUSE SHOWERS AND
A FEW THUNDERSTORMS IN OUR AREA THIS EVENING... WITH SHOWERS BECOMING
LESS NUMEROUS ON WEDNESDAY. TEMPERATURES WILL BE ON THE COOL SIDE
FOR MID-SUMMER WITH HIGHS ONLY EXPECTED IN THE 70S TODAY...
WARMING SLIGHTLY ON WEDNESDAY.

A STRONG HIGH PRESSURE SYSTEM CENTERED OFF THE MID ATLANTIC COAST
WILL INFLUENCE OUR WEATHER LATER THIS WEEK... CAUSING A RETURN TO
SOUTHERLY WIND FLOW WHICH WILL BRING WARMER AND MORE HUMID AIR INTO
THE AREA. THIS MAY ALSO RESULT IN A FEW AFTERNOON AND EVENING
THUNDERSTORMS IN OUR AREA LATE THIS WEEK.

&&

.SHORT TERM...(THIS EVENING THROUGH WEDNESDAY)
ISSUED AT 321 PM EDT TUE JUL 2 2013

CLUSTER OF MORNING SHOWERS ASSOCIATED WITH TROUGH AXIS HAS SHIFTED
TO THE NW CORNER OF THE CWA DUE TO STRENGTHENING OF HIGH PRESSURE
ALONG THE ATLANTIC COAST. DIURNAL HEATING IN CONJUNCTION WITH
NORTHWARD SHIFT OF OHIO VALLEY LOW HAS RENEWED THE POSSIBILITY FOR
SCATTERED SHOWER AND THUNDERSTORM DEVELOPMENT THIS AFTERNOON. A FEW
SHOWERS ARE BEGINNING TO POP UP ON REGIONAL RADAR ALONG THE SURFACE
BOUNDARY/TEMPERATURE GRADIENT DRAPED ACROSS CENTRAL INDIANA.
STRONGER 0-6KM SHEAR OF 30+ KTS IS SPILLING INTO THE EASTERN
PORTIONS OF THE CWA WITH THE WESTERN SURGE OF THE ATLANTIC HIGH
PRESSURE RIDGE. CONTINUED CLOUD COVER WILL LIMIT HIGH TEMPERATURES
TO THE LOW TO MID 70S THIS AFTERNOON AND HAS KEPT INSTABILITY FROM
BECOMING OVERLY ROBUST...BUT WEAK TO MODERATE INSTABILITY COMBINED
WITH SUFFICIENT SHEAR COULD RESULT IN THE DEVELOPMENT OF A STRONG TO
SEVERE CELL IN THE SOUTHEASTERN PORTION OF THE CWA IN THE VICINITY
OF A SURFACE BOUNDARY LATER THIS AFTERNOON.

SHOWERS AND THUNDERSTORMS COULD CONTINUE INTO THE EARLY PART OF THE
OVERNIGHT HOURS AS MODERATE ISENTROPIC LIFT WILL BE POSSIBLE TO THE
NORTHEAST OF THE SURFACE LOW...WITH THE GREATEST AREA OF ASCENT OVER
THE NORTHWEST CORNER OF THE CWA. BY THE EARLY MORNING HOURS
WEDNESDAY LOW TEMPERATURES ARE EXPECTED TO DROP TO NEAR DEWPOINT
LEVELS IN THE LOW TO MID 60S CREATING THE POTENTIAL FOR PATCHY FOG
DEVELOPMENT. CURRENTLY THERE IS A SLIGHT CHANCE OF SHOWERS AND
STORMS LINGERING THROUGH WEDNESDAY MORNING...BUT BEST CHANCE FOR
PRECIP APPEARS TO BE TOWARDS THE PEAK HEATING HOURS WHEN DIURNALLY
DRIVEN STORM DEVELOPMENT WILL BE POSSIBLE. STRONGER SOUTHERLY FLOW
WILL ALLOW WARMER AIR TO ADVECT INTO THE REGION TOMORROW...WITH HIGHS
TOPPING OUT IN THE UPPER 70S TO LOW 80S.

&&

.LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY)
ISSUED AT 321 PM EDT TUE JUL 2 2013

MODELS IN REASONABLE AGREEMENT EARLY ON WITH LARGE SCALE FEATURES
BUT CONTINUE TO DIFFER IN TIMING AND PLACEMENT OF SMALLER SCALE
DETAILS AND RESULTING SENSIBLE WEATHER. BLOCKING UPPER LEVEL PATTERN
WILL PERSIST INTO THE BEGINNING OF THE FORECAST PERIOD. CLOSED LOW
OVER THE MID MS VALLY WILL OPEN UP AND SLOWLY RETROGRADE IN RESPONSE
TO BERMUDA HIGH OVER THE ATLANTIC STRENGTHENING AND EXPANDING
WESTWARD. WHILE THIS WILL SHIFT THE FORCING ASSOCIATED WITH THE
UPPER LOW WEST OF OUR AREA...IT WILL HAVE THE UNFORTUNATE SIDE
EFFECT OF ALSO SHIFTING THE FLOW OF GULF MOISTURE CURRENTLY
STREAMING UP ALONG THE EASTERN SEABOARD WESTWARD TOWARD OUR REGION.
THIS IS WHERE MODELS DIVERGE IN TIMING AND PLACEMENT AND MAKE
PINPOINTING OPPORTUNITIES FOR A DRY FCST PROBLEMATIC. TO VARYING
DEGREES MODELS INDICATING FLOW OF DEEP LAYER MOISTURE FROM THE GULF
WORKING ITS WAY UP INTO THE REGION AS PATTERN RETROGRADES. BUT
LACKING ANY DISCERNIBLE SFC FEATURE TO AID IN FOCUSING PRECIP
DEVELOPMENT LEAVES MUCH UNCERTAINTY AND LITTLE MODEL AGREEMENT IN
TIMING AND PLACEMENT. WILL THEREFORE RELUCTANTLY LEAVE AT LEAST
SLIGHT CHANCE IN FCST UNTIL MORE DEFINABLE WINDOW OF DRY FCST
PRESENTS ITSELF. NORTHERN STREAM ZONAL FLOW ATTEMPTS TO WORK DOWN
INTO THE REGION BY THE END OF THE FCST PERIOD AND WILL HAVE A SFC
FRONTAL BOUNDARY APPROACHING THE AREA AND WITH IT A BETTER CHANCE
FOR SHOWERS AND THUNDERSTORMS. INCREASING SOUTHERLY FLOW WILL BRING
MORE HUMID CONDITIONS GOING INTO THE WEEKEND AND WILL HAVE LOWS IN
THE U60S TO NEAR 70 WHILE HIGHS WILL BE GETTING BACK CLOSE TO
NORMAL.

&&

.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z WEDNESDAY MORNING)
ISSUED AT 150 PM EDT TUE JUL 2 2013

A FEW SHOWERS ASSOCIATED A LOW PRESSURE SYSTEM CENTERED OVER THE
OHIO VALLEY ARE MAKING THEIR WAY OUT OF THE REGION THIS AFTERNOON.
EXPECT CIGS TO RAISE TO MVFR LEVELS LATER TODAY AS DECK OF LOW
CLOUDS PUSHES OFF TO THE NW. A FEW SHRA AND TS COULD REDEVELOP THIS
EVENING WITH HEATING INCREASING THROUGH BREAKS CLOUD COVER. FOG
COULD DEVELOP BY TOMORROW AS TEMPERATURES DECREASE WITHIN A MOIST
BOUNDARY LAYER...CREATING OCCASIONAL IFR VISIBILITIES AROUND 06Z
WEDNESDAY. VISIBILITIES SHOULD IMPROVE BY 12Z TOMORROW WITH CIGS
REMAINING WITHIN THE MVFR CATEGORY. WINDS ARE EXPECTED TO LIGHTEN
THROUGH THE EVENING AND TURN MORE SOUTHERLY BY WEDNESDAY AFTERNOON.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...NONE.
&&

SYNOPSIS...BENTLEY
SHORT TERM...KG
LONG TERM...JAL
AVIATION...KG

VISIT US AT WWW.WEATHER.GOV/IWX (ALL LOWER CASE)

FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.NORTHERNIN.GOV
WWW.TWITTER.COM/NWSIWX
WWW.YOUTUBE.COM/NWSNORTHERNINDIANA
Hazardous weather outlook, Jul 2, 4:45 AM EDT, 11 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
445 AM EDT TUE JUL 2 2013

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-030845-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-
MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN-
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-
HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON...
WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW...
WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...
MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH...
NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...
BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON...
ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...
PANDORA...VAN WERT...DELPHOS...LIMA
445 AM EDT TUE JUL 2 2013 /345 AM CDT TUE JUL 2 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS THROUGH TONIGHT. IN ADDITION
TO THE THREAT OF LOCALLY HEAVY RAINFALL...AN ISOLATED SEVERE
THUNDERSTORM WILL BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE IS A CHANCE OF THUNDERSTORMS... MAINLY IN THE AFTERNOON AND
EVENING THROUGH MUCH OF THIS PERIOD. SEVERE STORMS ARE NOT
EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-030845-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
445 AM EDT TUE JUL 2 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

THERE IS A CHANCE FOR THUNDERSTORMS THROUGH TONIGHT. LOCALLY HIGHER
WINDS AND WAVES WILL BE POSSIBLE WITH THE STRONGER STORMS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

ISOLATED MAINLY AFTERNOON AND EVENING THUNDERSTORMS ARE POSSIBLE
THROUGH MUCH OF THIS PERIOD. LOCALLY HIGHER WINDS AND WAVES WILL
BE POSSIBLE WITH ANY OF THE THUNDERSTORMS.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE

In the hours before

Special weather statement, Jul 2, 3:53 PM EDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
353 PM EDT TUE JUL 2 2013

INZ033-034-022030-
BLACKFORD IN-JAY IN-
353 PM EDT TUE JUL 2 2013

...STRONG THUNDERSTORMS MOVING TOWARD SOUTHERN BLACKFORD AND
SOUTHWESTERN JAY COUNTIES...

AT 350 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES SOUTHWEST OF DUNKIRK...MOVING NORTH AT 10
MPH.

PEA SIZE HAIL...WINDS UP TO 40 MPH...BRIEF HEAVY DOWNPOURS...AND
OCCASIONAL CLOUD TO GROUND LIGHTNING ARE POSSIBLE WITH THIS STORM.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
  DUNKIRK...
  HARTFORD CITY...
  REDKEY...
  PENNVILLE...MILL GROVE AND TRENTON...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES.

SEEK SHELTER INDOORS UNTIL THIS STORM HAS PASSED.

LAT...LON 4039 8522 4039 8538 4052 8545 4053 8544
      4051 8508 4032 8513 4032 8521
TIME...MOT...LOC 1952Z 180DEG 10KT 4029 8527
Special weather statement, Jul 2, 4:33 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
433 PM EDT TUE JUL 2 2013

INZ033-034-022100-
BLACKFORD IN-JAY IN-
433 PM EDT TUE JUL 2 2013

...STRONG THUNDERSTORMS MOVING TOWARD SOUTHEASTERN BLACKFORD AND
WESTERN JAY COUNTIES...

AT 431 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR DUNKIRK...MOVING NORTH AT 10 MPH.

PENNY SIZE HAIL...WINDS UP TO 50 MPH...OCCASIONAL CLOUD TO GROUND
LIGHTNING AND BRIEF HEAVY DOWNPOURS ARE POSSIBLE WITH THIS STORM.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
  PENNVILLE...
  TRENTON...
  CENTER...

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES.

SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

LAT...LON 4036 8522 4039 8521 4039 8526 4040 8526
      4053 8522 4048 8503 4036 8513 4034 8520
TIME...MOT...LOC 2033Z 198DEG 8KT 4040 8519

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 2, 3:53 PM EDTSpecial Weather StatementIWXBlackford37 min
Jul 2, 4:33 PM EDTSpecial Weather StatementIWXJay27 min
Jul 2, 5:17 PM EDTSpecial Weather StatementIWXJay28 min
Jul 2, 5:45 PM EDTSpecial Weather StatementIWXAdams45 min
Jul 2, 7:07 PM EDTSpecial Weather StatementIWXGrant38 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.